# SDR VTZA200500107

- Difficulty date: June 7, 2005
- Submitted: June 10, 2005
- Operation: Air carrier
- Aircraft: N622BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7187
- System (JASC): 2613 · Overheat Detection
- Part: Element
- Part number: 355924400
- Condition: Failed
- Location: Lt Pylon
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

LT 14TH STAGE DUCT FAILURE MESSAGE.  EMERGENCY DECLARED.  REMOVED AND REPLACED LT PYLON 14TH STAGE BLEED AIR LOOP.
